Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Estimates of weights in Gauss-type quadrature

Author: E. L. Whitney
Journal: Math. Comp. 19 (1965), 277-286
MSC: Primary 65.55
MathSciNet review: 0202313
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al., Higher Transcendental Functions, Vol. II, McGraw-Hill, New York, 1953, Chapter 10, p. 174. MR 15, 419.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society